Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 110, NWS Tucson, AZ

September 22, 2015Cochise County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Sep 22, 2015, 3:08 PM MST for Cochise County, Arizona. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2015, 3:08 PM MST (22:08 UTC)
Expired
Sep 22, 2015, 3:45 PM MST
In force
37 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

County Cochise County, AZ

The radar

The Tucson radar (KEMX), 36 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 10.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2015-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2015-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WUUS55 KTWC 222208
SVRTWC
AZC003-222245-
/O.NEW.KTWC.SV.W.0110.150922T2208Z-150922T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
308 PM MST TUE SEP 22 2015

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COCHISE COUNTY IN SOUTHEASTERN ARIZONA...

* UNTIL 345 PM MST

* AT 307 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER BENSON...AND MOVING EAST AT
  25 MPH.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY REMOTE AREAS OF
  WEST CENTRAL COCHISE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  SAINT DAVID...KARTCHNER CAVERNS STATE PARK AND ST. DAVID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS IS A MINI-SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF 
THESE STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE 
WEATHER... INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT 
LINE WINDS... AND POSSIBLY TORNADOES. 

&&

LAT...LON 3185 11037 3199 11037 3202 11007 3182 11009
TIME...MOT...LOC 2207Z 265DEG 20KT 3195 11029 

$$
2 follow-up statements
849 
WWUS55 KTWC 222227
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
327 PM MST TUE SEP 22 2015

AZC003-222245-
/O.CON.KTWC.SV.W.0110.000000T0000Z-150922T2245Z/
COCHISE AZ-
327 PM MST TUE SEP 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MST
FOR WEST CENTRAL COCHISE COUNTY...

AT 325 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 
60 MPH. THIS STORM WAS LOCATED NORTH OF ST. DAVID...SOUTH OF 
INTERSTATE 10...MOVING EAST AT 15 MPH. 

THIS STORM WILL IMPACT PORTIONS OF INTERSTATE 10 TO THE EAST OF 
BENSON WITH LARGE HAIL AND WINDS TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...
AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...OR AN
INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.

&&

LAT...LON 3185 11037 3199 11037 3202 11007 3182 11009
TIME...MOT...LOC 2225Z 268DEG 15KT 3196 11021 

$$
997 
WWUS55 KTWC 222245
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
345 PM MST TUE SEP 22 2015

AZC003-222255-
/O.EXP.KTWC.SV.W.0110.000000T0000Z-150922T2245Z/
COCHISE AZ-
345 PM MST TUE SEP 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COCHISE COUNTY
HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3185 11037 3199 11037 3202 11007 3182 11009
TIME...MOT...LOC 2243Z 265DEG 20KT 3196 11021 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 9:00 AM MST, 6 hours 8 minutes earlier.

Area forecast discussion, Sep 22, 9:00 AM MST, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
900 AM MST TUE SEP 22 2015

.SYNOPSIS...EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
TODAY FOLLOWED BY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
NEAR THE MOUNTAINS EAST OF TUCSON WEDNESDAY. DRY CONDITIONS WITH
ABOVE NORMAL DAYTIME TEMPERATURES WILL THEN PREVAIL THURSDAY INTO
EARLY NEXT WEEK.

&&

.DISCUSSION...LATEST SATELLITE IMAGERY AND SURFACE OBSERVATIONS
CONTINUE TO INDICATE BROKEN/OVERCAST CONDITIONS ACROSS MUCH OF
SOUTHEAST ARIZONA EARLY THIS MORNING...WITH SOME CLEARING NOTED OVER
FAR WESTERN PIMA COUNTY IN THE VICINITY OF AJO AND ORGAN PIPE. KEMX
AND AREA RADARS SHOW LIGHT PRECIPITATION PUSHING INTO COCHISE FROM
NORTHERN MEXICO...AS WELL AS A BAND OF SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS EXTENDING FROM NEAR SANTA ROSA OVER CENTRAL
PIMA COUNTY NORTHEAST THROUGH PINAL COUNTY AND INTO FAR NORTHERN
GRAHAM COUNTY. RADAR PRECIPITATION ESTIMATES FROM THE THUNDERSTORM
NEAR SANTA ROSA OVER THE LAST HOUR WERE BETWEEN 0.50-1.00 INCHES OF
RAINFALL.

ONGOING FORECAST HAS INCREASING PRECIPITATION PROBABILITIES THROUGH
THE MORNING AND INTO THE AFTERNOON...WITH SCATTERED TO NUMEROUS
SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS. PLENTIFUL MOISTURE
IN THE LOWER LEVELS...WITH 12Z KTWC SOUNDING INDICATING A PW VALUE
OF 1.40 INCHES AND DEWPOINTS IN THE 60S ACROSS SOUTHERN ARIZONA
ATTM. IN ADDITION...A WEAK UPPER LOW CURRENTLY WEST OF THE NORTHERN
BAJA PENINSULA IS PROGGED TO MOVE NORTHEAST ACROSS CENTRAL ARIZONA
TODAY...RESULTING IN ADDITIONAL LIFT...AS WELL AS SOME COOLING AT
THE MID LEVELS. THE LATEST MODEL RUNS OF THE HRRR AND U OF A WRF-NAM
POINT TO SHOWER/STORM DEVELOPMENT TODAY...CONTINUING THROUGH THE
EVENING HOURS TONIGHT BEFORE DISSIPATING. EXPECT STORMS TO MOVE
RATHER QUICKLY TO THE NORTHEAST WITH THE MODEL SOUNDINGS INDICATING
20-30 KT STEERING FLOW. EVEN WITH DRY AIR ABOVE 500MB...STORM
ENVIRONMENT TODAY WILL SUPPORT SOME STRONG STORMS...PRODUCING BRIEF
HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. HOWEVER...DUE TO THE RATHER
QUICK MOVEMENT OF THE STORMS DO NOT ANTICIPATE WIDESPREAD FLASH
FLOODING ISSUES.

WILL LET THE DENSE FOG ADVISORY FOR PUBLIC ZONES 507 AND 509 (UPPER
SAN PEDRO RIVER AND UPPER GILA RIVER VALLEY/S) EXPIRE AT 9 AM MST.
CURRENT FORECAST PACKAGE IN GOOD SHAPE AND ON TRACK. WILL UPDATE THE
ZONES FOR THE EXPIRATION OF THE DENSE FOG ADVISORY...OTHERWISE NO
ADDITIONAL UPDATES ARE EXPECTED. FOR MORE INFORMATION ON THE LATTER
PERIODS OF THE FORECAST...PLEASE REFER TO PREV DISCUSSION SECTION
BELOW.

&&

.AVIATION...VALID THRU 23/12Z.
SCATTERED TO NUMEROUS -TSRA/-SHRA WILL OCCUR TODAY FOLLOWED BY
ISOLATED TO SCATTERED -TSRA/-SHRA TONIGHT INTO EARLY WEDNESDAY
MORNING. WIND GUSTS GENERALLY OF 30-40 KTS MAY ACCOMPANY THE
STRONGER THUNDERSTORMS THIS AFTERNOON. PATCHY FOG RESTRICTING
VISIBILITIES TO NEAR 1/2SM WILL OCCUR IN THE VALLEYS FROM KTUS
VICINITY EAST AND SOUTH THRU 22/18Z. OTHERWISE...CLOUD DECKS WILL
GENERALLY BE AT 4-7K FT AGL. OCCASIONAL MVFR CONDITIONS ARE
EXPECTED...ESPECIALLY IN THE VICINITY OF KOLS...KDUG AND KSAD.
SURFACE WIND MAINLY BE LESS THAN 10 KTS INTO WEDNESDAY MORNING.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
OCCUR TODAY FOLLOWED BY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
EAST OF TUCSON WEDNESDAY. DRY CONDITIONS WILL THEN PREVAIL THURSDAY
THROUGH MONDAY. EXPECT LOCALLY GUSTY EAST WINDS FRIDAY INTO SATURDAY.
OTHERWISE...NORMAL DIURNAL WIND TRENDS WILL BE THE RULE WITH ABOVE
NORMAL DAYTIME TEMPERATURES RETURNING THURSDAY AND CONTINUING INTO
EARLY NEXT WEEK.

&&

.PREV DISCUSSION...IR SATELLITE IMAGERY AND SURFACE OBSERVATIONS
INDICATE BROKEN TO OVERCAST LOWER-LEVEL CLOUDS ACROSS SE ARIZONA
EARLY THIS MORNING. AMPLE NEAR-SURFACE MOISTURE WAS IN PLACE WITH
DEWPOINTS MOSTLY IN THE 60S AT THIS TIME. KSAD ASOS HAD RECORDED
VISIBILITIES RANGING FROM 3/4SM TO 3SM DUE TO FOG SINCE 0959Z.
HOWEVER...WATER VAPOR SATELLITE IMAGERY DEPICTED MARKEDLY DRIER
CONDITIONS ALOFT. THIS REGIME WAS VALIDATED VIA THE 22/00Z KTWC
SOUNDING THAT DEPICTED A VERY DRY ENVIRONMENT ABOVE 500 MB.

THE BROAD SCALE UPPER LEVEL PATTERN EARLY THIS MORNING WAS
CHARACTERIZED WITH A WEAK LOW PRESSURE SYSTEM WEST OF NRN BAJA
CALIFORNIA NEAR 29N/119W...AND A NORTH-TO-SOUTH RIDGE AXIS OVER THE
CENTRAL/SRN CONUS PLAINS. FAIRLY FAST SWLY FLOW PREVAILED IN THE MID
AND UPPER LEVELS ACROSS SE ARIZONA.

SCATTERED TO NUMEROUS SHOWERS/TSTMS ARE FORECAST TODAY AS THE
EJECTING/FILLING UPPER LOW INTERACTS WITH THE AMPLE LOWER-LEVEL
MOISTURE. HOWEVER...THE GROWTH POTENTIAL FOR THUNDERSTORMS WILL BE
LIMITED DUE TO THE MARKEDLY DRIER ENVIRONMENT ALOFT. 22/00Z GFS
DEPICTED ONLY VERY MODEST CAPE VALUES TO OCCUR TODAY. THUS...THE
PROSPECT OF STRONG/SEVERE THUNDERSTORMS SHOULD BE MITIGATED.

GIVEN THE LIMITED GROWTH POTENTIAL FOR THUNDERSTORMS...THE FLASH
FLOOD WATCH PREVIOUSLY IN EFFECT FOR MUCH OF THE AREA WAS CANCELLED.
OPTED TO DEPICT PATCHY FOG THIS MORNING IN THE LOWER ELEVATION ZONES
FROM TUCSON EWD/SWD TO THE NEW MEXICO/INTERNATIONAL BORDERS.
SCATTERED SHOWERS/TSTMS ARE EXPECTED THIS EVENING FOLLOWED BY A
SLIGHT CHANCE OF SHOWERS/TSTMS LATE TONIGHT.

DRY CONDITIONS WILL PREVAIL ACROSS MUCH OF THE AREA WED AS THE FLOW
ALOFT BECOMES INCREASINGLY WLY AND SHUNTS THE RELATIVELY DEEPER
MOISTURE EWD INTO THE SRN ROCKIES. THUS...POPS WERE REDUCED WED TO
DEPICT A SLIGHT CHANCE OF SHOWERS/TSTMS ONLY NEAR THE ERN MOUNTAINS.
THEREAFTER...THE 22/00Z GFS/ECMWF/CMC WERE CONSISTENT WITH DEPICTING
AN EXPANSIVE AREA OF HIGH PRESSURE ALOFT TO BE OVER THE SWRN CONUS
THUR-MON.

THE GENERALLY NLY/NELY 700-300 MB FLOW REGIME SHOULD TRANSLATE INTO
AN INCREASINGLY DRIER ENVIRONMENT THIS PERIOD. THUS...HAVE REMOVED
ANY DEPICTION/MENTION OF A SLIGHT CHANCE OF SHOWERS/TSTMS...AND HAVE
OPTED FOR PRECIP-FREE CONDITIONS AREA-WIDE WED NIGHT-MON. LOCALLY
GUSTY EAST SURFACE WINDS SHOULD OCCUR FRI-SAT DUE TO FAIRLY TIGHT
SURFACE PRESSURE GRADIENT.

A PRONOUNCED WARMING TREND WILL OCCUR TODAY-THUR...THEN DAYTIME
TEMPS FRI-MON ARE FORECAST TO AVERAGE A FEW DEGS ABOVE NORMAL.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Sep 22, 10:19 AM MST, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1019 AM MST TUE SEP 22 2015

AZZ504>506-221800-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK AZ-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-
1019 AM MST TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PINAL AND
NORTHEASTERN PIMA COUNTIES UNTIL 1100 AM MST...

AT 1018 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RED ROCK...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. IN
ADDITION TO STRONG WINDS...HEAVY RAINFALL IS OCCURRING WITH THIS
STORM...PRIMARILY NEAR THE PIMA AND PINAL COUNTY BORDERS NEAR THE
I-10 CORRIDOR.

LOCATIONS IMPACTED INCLUDE...
ORO VALLEY...MARANA...TORTOLITA...AVRA VALLEY...RED ROCK...DOVE
MOUNTAIN AND PICTURE ROCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3237 11143 3259 11143 3275 11108 3258 11100
      3239 11098
TIME...MOT...LOC 1718Z 246DEG 21KT 3252 11132

CARLAW
Special weather statement, Sep 22, 10:59 AM MST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1059 AM MST TUE SEP 22 2015

AZZ504>506-221845-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK AZ-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-
1059 AM MST TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PINAL AND NORTHERN
PIMA COUNTIES UNTIL 1145 AM MST...

AT 1059 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DOVE MOUNTAIN...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM ALONG WITH TORRENTIAL RAINFALL WITH RATES LOCALLY
EXCEEDING ONE INCH PER HOUR POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
ORO VALLEY...MARANA...ORACLE...SADDLEBROOKE...CATALINA...ORACLE
JUNCTION...BIOSPHERE 2 AND DOVE MOUNTAIN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3243 11115 3250 11122 3259 11129 3280 11092
      3265 11082 3250 11083
TIME...MOT...LOC 1759Z 255DEG 20KT 3255 11110

CARLAW
Special weather statement, Sep 22, 12:00 PM MST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1200 PM MST TUE SEP 22 2015

AZZ506-511-514-221945-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-
SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-
SANTA CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT
LEMMON/SUMMERHAVEN AZ-
1200 PM MST TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PINAL COUNTY UNTIL
1245 PM MST...

AT 1159 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
ABOUT 10 MILES WEST OF SAN MANUEL...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. IN ADDITION...THIS STORM HAS PRODUCED ANYWHERE BETWEEN
ONE HALF AND THREE QUARTERS OF AN INCH OF RAINFALL IN 30 MINUTES.
THIS MAY LEAD TO PONDING OF WATER ON ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
MAMMOTH...SAN MANUEL...ORACLE AND CAMPO BONITO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3252 11074 3259 11075 3266 11081 3290 11053
      3274 11045 3254 11045
TIME...MOT...LOC 1859Z 247DEG 31KT 3262 11068

CARLAW
Special weather statement, Sep 22, 12:33 PM MST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1233 PM MST TUE SEP 22 2015

AZZ506-507-509-511-222015-
UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-
UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-
SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-
1233 PM MST TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PINAL AND SOUTHWESTERN
GRAHAM COUNTIES UNTIL 115 PM MST...

AT 1231 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF SAN MANUEL...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. IN ADDITION...TORRENTIAL RAINFALL IS OCCURRING WITH
AUTOMATED GAUGES IN SAN MANUEL RECORDING NEARLY ONE INCH OF RAIN IN
30 MINUTES. THIS HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON LOW-
WATER CROSSINGS.

LOCATIONS IMPACTED INCLUDE...
KLONDYKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3256 11054 3264 11056 3269 11062 3297 11021
      3277 11002 3254 11002
TIME...MOT...LOC 1931Z 254DEG 28KT 3266 11046

CARLAW
Local storm report, Sep 22, 2:51 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
251 PM MST TUE SEP 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             4 NNW RITA RANCH        32.16N 110.80W
09/22/2015  M1.00 INCH       PIMA               AZ   NWS EMPLOYEE

            OFF DUTY METEOROLOGIST REPORTS 1 INCH HAIL AND A WIND
            GUST OF 60 MPH.

&&

EVENT NUMBER TWC1500097

CARLAW

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 6:40 PM MSTAreal Flood AdvisoryTWCGraham3 hr
Sep 22, 6:35 AM MSTDense Fog AdvisoryTWCCochise, Graham, Greenlee, Pima, Santa Cruz2 hr
Sep 22, 10:19 AM MSTSpecial Weather StatementTWCPinal41 min
Sep 22, 10:51 AM MSTAreal Flood AdvisoryTWCPima, Pinal114 min
Sep 22, 10:59 AM MSTSpecial Weather StatementTWCPinal46 min
Sep 22, 11:20 AM MSTSevere Thunderstorm WarningTWCPima, Pinal40 min
Sep 22, 11:36 AM MSTAreal Flood AdvisoryTWCPima114 min
Sep 22, 12:00 PM MSTSpecial Weather StatementTWC45 min
Sep 22, 12:33 PM MSTSpecial Weather StatementTWCGraham42 min
Sep 22, 12:36 PM MSTAreal Flood AdvisoryTWCPima54 min
Sep 22, 2:13 PM MSTAreal Flood AdvisoryTWCPima2 hr
Sep 22, 2:18 PM MSTSevere Thunderstorm WarningTWCPima27 min
Sep 22, 2:40 PM MSTSevere Thunderstorm WarningTWCPima35 min
Sep 22, 3:55 PM MSTSpecial Weather StatementTWC50 min
Sep 22, 4:10 PM MSTSevere Thunderstorm WarningTWCCochise35 min
Sep 22, 4:28 PM MSTSpecial Weather StatementTWC47 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.